# SDR MASA01013

- Difficulty date: January 26, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3094334
- Condition: Malfunctioned
- Location: Yolk
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6022 - FAT-PHX - RETURNED TO FIELD DUE TO AIRCRAFT TRIMMED NOSE DOWN THREE TIMES DURING CLIMB-OUT.  MAINTENANCE DISCOVERED A CHAFFED WIRE IN THE CAPTAINS YOLK.  MAINTENANCE REPLACED THE WIRE AND THE SWITCH.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
